Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Includes Expert Content
Can taking Cymbalta and Lyrica cause mixed emotions??
gringa1 posted:
My doctor has me on Cymbalta and Lyrica for my fibro, lately I've noticed being a little emotional, having strange drreams about people dying and the person dying is my mother who has been dead for 6yrs. now.
Could this be something that will pass. I've been on cynbalta for about a yr. now and lyrica for about 1mo., is my body just adjusting to this??

Any answer will help, thanks ya'll.
R Swamy Venuturupalli, MD, FACR responded:
Yes, CNS side effects are commonly seen with the combination. Its not clear if they will pass. They could go away as your body adjusts, but in some people may stay. Please discuss with your physician for advice on the next steps.
gringa1 replied to R Swamy Venuturupalli, MD, FACR's response:
Thank you Dr. V, I see my dr. early next month. I was also wondering if this could be the culprit of my sleep being interrupted, I can't seem to get a good nights rest
R Swamy Venuturupalli, MD, FACR replied to gringa1's response:
Lyrica usually helps with sleep, and cymbalta may cause activation and inabilityto sleep. With the combination, it can vary. In case of insomnia, i often advise my patients to take cymbalta earlier in the day. However, these effects are variable by the person.

With Lupus

WebMD's Day2Night will help you develop personal coping strategies for living with lupus – at home,
at work, or with family
and friends.
Visit Lupus Day2Night

Helpful Tips

IE Fix for Picture Cropping
We've found that some of our Members using Internet Explorer have issues with cropping images. If you're trying to crop your profile image ... More
Was this Helpful?
8 of 15 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.